21 years old female who provided us medical report of her endocrinological examination with diagnosis of “Basedow’s Hyperthyroidism in autoimmune non-nodular thyroid (Hashimoto’s thyroiditis). Under therapy with Tapazole at the dosage of 2 tablets daily with FT3 and FT4 values within normal limits and TSH=0.00” . In the light of such values and of the clinical picture, the specialist confirmed the current therapy with Tapazole (2 tablets daily) suggesting therapeutic dosage of 131 Iodine after examination at nuclear medicine department.
18 years old male. 4 months ago the patient was hospitalized due to epigastric abdominal pain, lack of appetite and weight loss. He was diagnosed with Crohn’s disease.
Hepatic biopsy, that was performed during this hospitslization, showed evidence of an overlap syndrome picture (cholangitis/hepatitis). He was initially treated with Cortisone and Azathioprine.
39-year-old male was diagnosed to have a neuroendocrine tumour with synchronic liver metastases. The disease was treated with an etoposide-carboplatin combination, Interferon A, somatostatin analogue and Zebra fish egg derived dietary supplements. In early 2008, a tumour progression was noted in that the disease started to produce the epithelial tumour markers CEA and CA 19-9.
1.5-year-old male suffered from eye swelling. His MRI revealed expansive lesion of left lateral orbital wall origin, with compression on the lateral rectus muscle. Later he was hospitalized due to fever and vomiting in left orbital lesion, suspecting a metastatic neuroblastoma. His eye examination revealed exophthalmus of the eye with exophoria and light dysfunction of the lateral rectus. His biopsies were indicative of stroma-poor neuroblastoma.
A 66 year old man that was diagnosed with prostate cancer underwent radical prostatectomy 2 years ago. Pathology result of the surgical specimen revealed poorly differentiated prostate carcinoma with positive surgical margins. He was treated with antiandrogens and adjuvant radiation therapy. Since the beginning of the last year and under hormonal monotherapy with Casodex his PSA levels doubled. PET CT of the abdomen and the pelvis revealed hepatic lesion.
50-year-old male complaining of gradual appearance of erectile dysfunction up to absolute impossibility of even just a single erectile event. His medical history is significant for Type II Diabetes Mellitus and prostatitis. He started taking Cialis, Levitra, and then Viagra without obtaining any benefit. He underwent EMG of the inferior limbs and hematochemical examinations, that revieled signs of diabetic polyneuropathy, and possible superimposed lumbosacral radiculopathy. The possibility to give intracavernous penile injections has been proposed.
25-year-old male had an outbreak of sharp pain in the loin, and afterwards complained of partial sensory anesthesia in his leg. He has been given prescribed treatment that included blockades, magnetotherapy, and ultrasound massage with hydrocortison. He experienced back pain for the first time after lifting a heavy thing, and got a pain relief after taking a pain-killer and applying Finalgon ointment. After few months the pain reoccurred. The patient then got a MRT test and was prescribed Finalgon and Milgamma pills, but developed an allergy towards Milgamma.
73-year-old female with history of backache and diagnosis of Adult Scoliosis, fell down getting a back trauma at the level of the left hip and inferior limb. After severe symptomatic worsening X-ray examination was performed. The findings were: asymmetric pelvis, bilateral coxarthrosis, coarse arthrosic and osteophytosic manifestations, discopathies and disc arthrosis. The prescribed therapy included Piroxicam, Tioside, Depalgos, and low-molecular-weight-heparin therapy that was later replaced by NSAIDs by injection
27-year-old female with a diagnosis of suspected fibromyalgia. Her history includes long standing widespread musculo – skeletal pain connected to a feeling of general slight illness, as well as a series of accompanying symptoms: frequent migraines, cervicalgia, stomach disorders, chest pain and tachycardia . Therefore, she has carried out various follow-ups that each time detected a different problem for which the relevant therapy was set out.